| Model Number |
PT-002516 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Difficult to Insert (1316)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient's blood glucose level rose to over 400 mg/dl while wearing the pod between 4 and 24 hours.The patient reported that the pod was leaking being unsure if the cannula was properly seated in the infusion site (arm).As treatment, a new pod was applied and a bolus was administered.
Additional Manufacturer Narrative
Inspection of the bottom housing and environmental seal found no damages or manufacturing defects that would indicate that the pod deployed into either.No timeouts or drive stalls were observed.The cause of the reported unsure properly inserted event could not be determined.A leak test was conducted successfully, no leaks were observed.Lot release records were reviewed and the product lot met all acceptance criteria.Locked down smartphone: lockdown
omnipod software app version: 4.0.2
operating system: n5004l-am-q-mv01602-06-01.06
hardware: n5004l
cgm sensor type: freestyle libre 2 plus
please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.